Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online
Ask a Urologist   »  

Taken Epry for testicle pain. Dark patches on face. Burning in pelvis. How to treat this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
hello sir, i am glad that i have found this site to make my doubts and queries clear. I'm 34, male. My problem is, some 10 months ago, I have inserted an object into my anus some 3 to 4 inches XXXXXXX and it made me to bleed a few drops of blood. I was scared and stopped doing it. Few weeks after that I had an urine infection; and few weeks later i began to experience burning sensation and pain (not severe) in the muscles around left pelvic bone (Iliac crest) and mild burning sensation in the left lower abdomen which gives a achy tingling sensation in the left thigh including left testicle. The Pain in these areas increases and more prominent when i sit too long in front of the computer. I have done an ultra-sound from the clinic (without telling my assumption of this problem) but the results were normal. Doctors gave me some digestive enzymes and some tablets call "Epry". After taking this tablet, pain around testicle has been reduced. But the pain in other area didn't subsided. In addition to this problem, now dark patches are appearing on my face around eyes and checks of both sides which i think is also the effect of the reason mentioned above. The urine infection is now treated with some liquid medicine. im ok with that problem. testicle problem reduced. However problems like burning in the pelvic, dark patches on face, persist that makes me to confuse and worried so much that this may be the result of what i have done to myself for which I need your help. I am afraid also that if this problem would lead to cancer and other serious complications. Thank you for reading my problem and am expecting a clear answer from you.
Posted Thu, 27 Sep 2012 in Urinary and Bladder Problems
Answered by Dr. Muhammad Ishfaq Habib 1 hour later
Thanks for the query
The few drops of blood from your anus was most probable due to stress and tear of the anal mucosa and as there was nothing detected on ultrasound so there is assurance for you it is not cancer as there may be some mass detected on ultrasound if it was cancer. so do not worry for that problem
the next problem is your pain and dark patches. it can be due to two most probable reasons. one is of urine complete examination which will rule out the urine infection.
second is as you stated that you work on computer for prolonged time that it can be a lumber pain due to compression of spinal cord and vertebral disc. for that you have to perform a straight leg raising test. simple lying down straight on the bed or floor and raise your both legs one by one with bending your knee up to 90 degrees. if you feel pain in the low back with raising of the either leg then its due to compression of the vertebral disc.
will be waiting for the response
Dr. M Ishfaq Habib
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor